MAUDE Adverse Event Report: RAYNER INTRAOCULAR LENSES LIMITED RAYONE EMV

RAYNER INTRAOCULAR LENSES LIMITED RAYONE EMV
Model Number RAO200E
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code Visual Impairment (2138)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reference (b)(4) has been allocated to this case by rayner.The event description provided states that the patient was dissatisfied with their post-operative vision.The patient elected to undergo an additional surgery to explant and exchange the lens.Lens explantation and exchange was performed on (b)(6) 2026."deviation from target refraction", "reduced vision" and "iol replacement or extraction" are listed in the "adverse events" section of the rayone ifu.The device was not returned to rayner.There are many factors which may influence the post-operative outcome of the patient including but not limited to; incomplete removal of ovd following iol implantation (capsular block/capsular bag distension syndrome), dry eye during biometry measurement, incorrect product selection, aniseikonia combined with unsuitable lens power selection, wrong lens power caused by incorrect biometry readings/calculations (e.G., previous lasik procedure), incorrect power selection (not using optimised a constants may be a contributory factor in this scenario - surgeons must always expect to personalise their own constants based on initial patient outcomes, with further personalisation as the number of eyes increases.), posterior synechiae, irregular capsular bag contraction, patient medical history (e.G., glaucoma, pseudoexfoliation syndrome), lens decentration or dislocation, incorrect or unstable fixation within the capsular bag, post-operative rotation of the lens, lens does not fit anatomy of the eye (e.G., too large or too small), capsulorhexis diameter too large and induced surgical astigmatism.Our review of production records for the rayone emv rao200e batch 095280409 showed that all manufacturing and quality checks were conducted with successful results.A review of vigilance data confirms this is an isolated event.No other incidents, of any type, have been received against the rayone emv rao200e batch 095280409.There is no evidence of a device-related cause of the patient's dissatisfaction with their post-operative vision.
 
Event or Problem Description
On 27th march 2026, rayner received notification from a us healthcare facility of an event that occurred following implantation of a rayone emv rao200e.The event description provided states that the patient was dissatisfied with their post-operative vision and elected to undergo an additional surgery to explant and exchange the lens.

Brand Name
RAYONE EMV
Common Device Name
RAYONE EMV
Manufacturer (Section D)
RAYNER INTRAOCULAR LENSES LIMITED
the ridley innovation centre
10 dominion way
worthing, west sussex BN14 8AQ
UK  BN14 8AQ
Manufacturer (Section G)
RAYNER INTRAOCULAR LENSES LIMITED
the ridley innovation centre
10 dominion way
worthing, west sussex BN14 8AQ
UK   BN14 8AQ
Manufacturer Contact
jodie neal
the ridley innovation centre
10 dominion way
worthing, west sussex BN14 -8AQ
UK   BN14 8AQ
MDR Report Key24829733
Report Number3012304651-2026-00110
Device Sequence Number18718430
Product Code HQL
UDI-Device Identifier05029867006739
UDI-Public05029867006739
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRAO200E
Device Catalogue NumberRAO200E
Device Lot Number095280409
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2026
Initial Report FDA Received Date04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown